# SDR CA040305003

- Difficulty date: December 18, 2003
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 481505
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE STEERING CAUTION CAME ON DURING TAXI. VACATED RWY WITH HELP OF BRAKES AND FOOT STEERING. TOWED TO RAMP AND OFF-LOADED PAX THERE.  SEVERAL UNSUCCESSFUL RESETS PERFORMED. INVESTIGATION/ACTION, STEERING CONTROL UNIT CHECKED FOR FAULT CODES. FAULT CODES EHVS AND SOVC PRESENT.  STEERING MANIFOLD REPLACED IAW AMM 32-51-16.
